Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The nonuniqueness of irreducible constituents of integral group representations


Author: Irving Reiner
Journal: Proc. Amer. Math. Soc. 11 (1960), 655-658
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9939-1960-0122891-9
MathSciNet review: 0122891
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. E. Diederichsen, Über die Ausreduktion ganzzahliger Gruppendarstellungen bei arithmetischer Äquivalenz, Abh. Math. Sem. Hansischen Univ. vol. 13 (1940) pp. 357-412. MR 0002133 (2:4b)
  • [2] J.-M. Maranda, On $ P$-adic integral representations of finite groups, Canad. J. Math. vol. 5 (1953) pp. 344-355. MR 0056605 (15:100a)
  • [3] H. Zassenhaus, Neuer Beweis der Endlichkeit der Klassenzahl bei unimodularer Äquivalenz endlicher ganzzahliger Substitutionsgruppen, Abh. Math. Sem. Hansischen Univ. vol. 12 (1938) pp. 276-288.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0122891-9
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society